Completion regularity and τ-additivity of measures on product spaces
Compositio Mathematica, Volume 73 (1990) no. 3, pp. 329-344.
@article{CM_1990__73_3_329_0,
     author = {Gryllakis, C. and Koumoullis, G.},
     title = {Completion regularity and $\tau $-additivity of measures on product spaces},
     journal = {Compositio Mathematica},
     pages = {329--344},
     publisher = {Kluwer Academic Publishers},
     volume = {73},
     number = {3},
     year = {1990},
     zbl = {0719.28005},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__73_3_329_0/}
}
TY  - JOUR
AU  - Gryllakis, C.
AU  - Koumoullis, G.
TI  - Completion regularity and $\tau $-additivity of measures on product spaces
JO  - Compositio Mathematica
PY  - 1990
DA  - 1990///
SP  - 329
EP  - 344
VL  - 73
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1990__73_3_329_0/
UR  - https://zbmath.org/?q=an%3A0719.28005
LA  - en
ID  - CM_1990__73_3_329_0
ER  - 
%0 Journal Article
%A Gryllakis, C.
%A Koumoullis, G.
%T Completion regularity and $\tau $-additivity of measures on product spaces
%J Compositio Mathematica
%D 1990
%P 329-344
%V 73
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1990__73_3_329_0
Gryllakis, C.; Koumoullis, G. Completion regularity and $\tau $-additivity of measures on product spaces. Compositio Mathematica, Volume 73 (1990) no. 3, pp. 329-344. http://www.numdam.org/item/CM_1990__73_3_329_0/

1 A.G. Babiker and J.D. Knowles, Functions and measures on product spaces, Mathematika 32 (1985) 60-67. | MR | Zbl

2 J.R. Choksi and D.H. Fremlin, Completion regular measures on product spaces, Math. Ann. 241 (1979) 113-128. | MR | Zbl

3 D.L. Cohn, Measure Theory, Birkhäuser, Boston, 1980. | MR | Zbl

4 D.H. Fremlin, Products of Radon measures: a counter-example, Canad. Math. Bull. 19 (1976) 285-289. | MR | Zbl

5 R.J. Gardner, The regularity of Borel measures and Borel measure compactness, Proc. London Math. Soc. 30 (1975) 95-113. | MR | Zbl

6 C. Gryllakis, Products of completion regular measures, Proc. Amer. Math. Soc., 103 (1988) 563-568. | MR | Zbl

7 T. Jech, Set Theory, Academic Press, New York, 1978. | MR | Zbl

8 S. Kakutani, Notes on infinite product measures, II, Proc. Imperial Acad. Tokyo, 19 (1943) 184-188. | MR | Zbl

9 R.B. Kirk, Locally compact, B-compact spaces, Indag. Math. 31 (1969) 333-344. | MR | Zbl

10 J.D. Knowles, Measures on topological spaces, Proc. London Math. Soc. 17 (1967) 139-156. | MR | Zbl

11 G. Koumoullis, On the almost Lindelöf property in products of separable metric spaces, Compositio Math. 48 (1983) 89-100. | Numdam | MR | Zbl

12 R.D. Mauldin and J. Mycielski, Solution of problem 16, in The Scotish Book, Birkhäuser, Boston (1981) 86-89.

13 P. Ressel, Some continuity and measurability results on spaces of measures, Math. Scand. 40 (1977) 69-78. | MR | Zbl

14 K.A. Ross and A.H. Stone, Products of separable spaces, Amer. Math. Monthly 71 (1964) 398-403. | MR | Zbl

15 V.S. Varadarajan, Measures on topological spaces, Amer. Math. Soc. Transl. 48 (1965) 161-228. | Zbl